Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Question about medication for the medical professionals

Question about medication for the medical professionals

I’m wondering if some of the medications I currently take could have any effect on my PE results. Most of them are for either pulmonary or GI issues, but I know how side-effects can show up in other areas. Has there ever been a list compiled of non-penis related drugs and their effects? I take between 8 and 11 meds and was just curious if the present combination is making things more or less difficult in regards to gains. I hope this turns out to be a non-issue, but I can’t know unless I ask.


My Gains thus far You can expect a forecast of vengeance in the near future. "Combat salacious removal"

If none of them affects your erectile function, don’t worry about it.


_______________

avocet8

Ok, I figured that would be the answer. I had been thinking of how Viagra was originally for heart problems then the boner side effect was found in Phase 2 trials, and just wondered if it applied to me. I don’t believe that they affect my erectile function, but I have been on them, or a variant, my entire life so I really wouldn’t know if they were causing it.


My Gains thus far You can expect a forecast of vengeance in the near future. "Combat salacious removal"

Since you take so many medications, odds are you will be in the future, too. Best way to handle this is: next time you meet with your doctor(s) point out to them your concern and also that erectile function is very important to you. The way it is working now, they are primarily concerned about treating the conditions you have, which is their job of course and are not taking erectile function into consideration because you have not brought that up.

Unless you say that 1) you suspect some medication is causing erectile problems and/or 2) you want erectile function to be a priority in your future treatments - eg, no drugs that will interact with others you are taking in some negative sexual way, they will continue on the present course of treating only pulmonary or GI issues. Knowing that this is a priority of yours will key them into paying attention to that as well.

Some years ago I became mildly hypertensive. My doctor at the time knew that I was sexually active and had no problems there so why would he worry about that? But what he prescribed as anti-hypertensive drugs eventually did have a negative effect. Had I then the good sense I do now I’d have mentioned at the start that I wanted no sexually negative drugs unless they were absolutely necessary to my overall health. At the time I took these drugs there were many options of others which would have controlled my blood pressure and not interferred with erectile function down the road. My bad for not expressing what are priorities for me.


_______________

avocet8

Thanks for the advice, I”ll definitely keep that in mind for the future if the issue should ever arise, hopefully not for quite some time though.


My Gains thus far You can expect a forecast of vengeance in the near future. "Combat salacious removal"

You take a lot of medications and may for your lifetime. Now is a good time to consider if and how they all inter-relate. Good question, and good luck to you as you learn about drug side effects along the way.


_______________

avocet8

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Newbie Pumping QuestionBfte2005Penis Enlargement Basics809-27-2006 12:30 AM
Question for Medical Professionals....wadzillaPenis Enlargement3001-03-2005 06:10 AM
Boston Medical GroupzyMale Supplements205-16-2003 07:36 AM

All times are GMT. The time now is 02:53 PM.